# SDR UPS07250083

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N944UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19103
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Location: Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW SLIDE FELL OUT OF CONTAINER WHEN THE ENTRY DOOR WAS OPENED.  REINSTALLED EVACUATION SLIDE IN THE CONTAINER IAW MM 52-25-60-14-2.
